# SDR CALA2025103110769

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N14521
- Make and model: Airbus A321-271NX
- Aircraft serial: 12175
- Aircraft time: 3,045 hours, 1,107 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 38C EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED SEAT 38C MOUNTED EMERGENCY LIGHT ASSY IAW AMM 33-51-19/401. OPS CHECK FAILED.   C/W EMERGENCY LIGHT CONNECTOR WAS FOUND DISCONNECT UNDER SEAT 38A AND NOT BEING ROUTED PROPERLY. REROUTED EMERGENCY LIGHT HARNESS IAW AIPC 33-50-00. OPS CHECKED GOOD.
